Alert archive / California / Hazardous Seas Watches in 2012
Hazardous Seas Watch 3, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas watch at May 7, 2012, 2:10 PM PDT. It took effect at May 9, 2012, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 7, 2012, 2:10 PM PDT (21:10 UTC)
- In effect from
- May 9, 2012, 5:00 PM PDT
- Expired
- May 9, 2012, 2:42 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
096 WHUS76 KEKA 072110 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 210 PM PDT MON MAY 7 2012 PZZ455-080515- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ /O.NEW.KEKA.SC.Y.0038.120508T2100Z-120510T0000Z/ /O.NEW.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 210 PM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * NORTH WINDS 10-20 KT TONIGHT...THEN 15-25 KT TUE AND TUE NIGHT...AND THEN 20-30 KT WED AND THU. * SEAS 5-7 FT TONIGHT AND TUE...THEN 8-10 FT TUE NIGHT...AND THEN 13-15 FT WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-080515- /O.EXB.KEKA.SC.Y.0036.120508T2100Z-120510T0000Z/ /O.NEW.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 210 PM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * NORTH WINDS 15-25 KT TUE AFTERNOON...THEN 15-30 KT WED AND THU. * 4 TO 6 FT SEAS TONIGHT...THEN TO 8 TO 10 FT TUESDAY NIGHT...AND THEN 13-15 FT WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-475-080515- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.CON.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 210 PM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING. * NORTHERLY WINDS 15 TO 25 KT TONIGHT...20 TO 30 KT WITH GUSTS TO 35 KT TUE AFTERNOON...AND THEN 25 TO 35 KT WED AND THU. * STEEP SEAS OF 6 TO 9 FT TONIGHT...8 TO 12 FT TUE THROUGH TUESDAY NIGHT...AND THEN 13 TO 19 FT WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
326 WHUS76 KEKA 080358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PDT MON MAY 7 2012 PZZ470-475-081200- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.CON.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING... * NORTHERLY WINDS 15 TO 25 KT TONIGHT...20 TO 30 KT WITH GUSTS TO 35 KT TUESDAY AFTERNOON...AND THEN 25 TO 35 KT WEDNESDAY AND THURSDAY. * STEEP SEAS OF 6 TO 9 FT TONIGHT...8 TO 12 FT TUE AND TUESDAY NIGHT...AND THEN 13 TO 19 FT WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-081200- /O.CON.KEKA.SC.Y.0036.120508T2100Z-120510T0000Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 858 PM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * NORTH WINDS 15 TO 25 KT TUESDAY AFTERNOON...THEN 15 TO 30 KT WEDNESDAY AND THURSDAY. * 4 TO 6 FT SEAS TONIGHT BUILDING TO 8 TO 10 FT BY TUESDAY NIGHT...AND THEN 13-15 FT WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-081200- /O.CON.KEKA.SC.Y.0038.120508T2100Z-120510T0000Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 PM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * NORTH WINDS 10 TO 20 KT TONIGHT...15 TO 25 KT TUESDAY AND TUESDAY NIGHT...AND THEN 20 TO 30 KT WEDNESDAY AND THURSDAY. * SEAS 5 TO 7 FT TONIGHT AND TUESDAY...8 TO 10 FT TUESDAY NIGHT...AND THEN 13 TO 15 FT WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
024 WHUS76 KEKA 080959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT TUE MAY 8 2012 PZZ470-475-081800- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.UPG.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/ /O.NEW.KEKA.GL.W.0027.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * NORTHERLY WINDS 15 TO 25 KT TODAY WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KT LATE THIS AFTERNOON AND EVENING THEN TO 25 TO 35 KT WEDNESDAY AND THURSDAY. * STEEP SEAS OF 6 TO 9 FT WILL BUILD TO 8 TO 12 FT TONIGHT...AND THEN 14 TO 18 FT WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081800- /O.EXT.KEKA.SC.Y.0036.120508T2100Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 AM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * NORTH WINDS 15 TO 25 KT THIS AFTERNOON WILL INCREASE TO 20 TO 30 KT WEDNESDAY AND THURSDAY. * 5 TO 7 FT SEAS BUILDING TO 9 TO 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-081800- /O.EXT.KEKA.SC.Y.0038.120508T2100Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 AM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * NORTH WINDS 15 TO 25 KT THIS AFTERNOON WILL INCREASE TO 20 TO 30 KT WEDNESDAY AND THURSDAY. * SEAS 5 TO 7 FT BUILDING TO 8 TO 10 FT TONIGHT AND 12 TO 14 FT WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
610 WHUS76 KEKA 081549 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PDT TUE MAY 8 2012 PZZ470-475-090000- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.CON.KEKA.GL.W.0027.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS: NORTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT LATE THIS AFTERNOON AND EVENING...THEN 25 TO 35 KT WITH GUSTS TO 45 KT WEDNESDAY AND THURSDAY. * SEAS: 6 TO 9 FT BUILDING TO 8 TO 12 FT TONIGHT...THEN 14 TO 18 FT WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-090000- /O.CON.KEKA.SC.Y.0036.120508T2100Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 849 AM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTH 15 TO 25 KT THROUGH THIS EVENING INCREASING TO 20 TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS: 5 TO 7 FT SEAS BUILDING TO 9 TO 11 FT TONIGHT...CONTINUING INTO THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-090000- /O.CON.KEKA.SC.Y.0038.120508T2100Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 849 AM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTH 15 TO 25 KT THROUGH THIS EVENING INCREASING TO 20 TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS: 5 TO 7 FT BUILDING TO 8 TO 10 FT TONIGHT AND 12 TO 14 FT WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
086 WHUS76 KEKA 082139 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 PM PDT TUE MAY 8 2012 PZZ470-475-090545- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.CON.KEKA.GL.W.0027.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 PM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH THURSDAY. * SEAS: 12 TO 14 FT TONIGHT...BUILDING TO 14 TO 19 FT WEDNESDAY AND THURSDAY. HIGHEST WAVES SOUTH OF 40 DEGREES NORTH LATITUDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-090545- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 239 PM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTH 15 TO 25 KT THROUGH THIS EVENING...INCREASING TO 20 TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS: 9 TO 11 FT THROUGH THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-090545- /O.CON.KEKA.SC.Y.0038.000000T0000Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 PM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTH 20 TO 30 KT TONIGHT...INCREASING TO 25 TO 35 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS: 9 TO 11 FT TONIGHT...BUILDING TO 12 TO 14 FT WEDNESDAY NIGHT AND THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
689 WHUS76 KEKA 090524 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1024 PM PDT TUE MAY 8 2012 PZZ470-475-091330- /O.CON.KEKA.GL.W.0027.000000T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1024 PM PDT TUE MAY 8 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH THURSDAY. * SEAS: 12 TO 14 FT...BUILDING TO 14 TO 19 FT WEDNESDAY AND THURSDAY. HIGHEST WAVES SOUTH OF 40 DEGREES NORTH LATITUDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-091330- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1024 PM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS: 9 TO 11 FT THROUGH THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-091330- /O.CON.KEKA.SC.Y.0038.000000T0000Z-120511T0400Z/ /O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1024 PM PDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTH 20 TO 30 KT...INCREASING TO 25 TO 35 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS: 9 TO 11 FT...BUILDING TO 12 TO 14 FT WEDNESDAY NIGHT AND THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
749 WHUS76 KEKA 090942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT WED MAY 9 2012 PZZ450-091745- /O.UPG.KEKA.SC.Y.0036.000000T0000Z-120511T0400Z/ /O.EXB.KEKA.GL.W.0027.000000T0000Z-120510T1600Z/ /O.UPG.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 242 AM PDT WED MAY 9 2012 ...GALE WARNING IN EFFECT UNTIL 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THURSDAY. * WINDS: NORTH 20 TO 30 KT WITH GUSTS UP TO 35 KT...INCREASING TO 25 TO 35 KT WITH GUSTS UP TO 40 KT TONIGHT AND THURSDAY MORNING. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS: 9 TO 11 FT BUILDING TO 11 TO 13 FT THIS AFTERNOON. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-091745- /O.UPG.KEKA.SC.Y.0038.000000T0000Z-120511T0400Z/ /O.EXB.KEKA.GL.W.0027.000000T0000Z-120511T0000Z/ /O.UPG.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 AM PDT WED MAY 9 2012 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT THROUGH THURSDAY. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS: BUILDING TO 12 TO 14 FT TONIGHT AND THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-475-091745- /O.CON.KEKA.GL.W.0027.000000T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT WED MAY 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH THURSDAY NIGHT. * SEAS: 12 TO 14 FT...BUILDING TO 14 TO 18 FT TONIGHT AND THURSDAY. HIGHEST WAVES SOUTH OF 40 DEGREES NORTH LATITUDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at May 7, 3:23 AM PDT, 10 hours 47 minutes earlier.
Area forecast discussion, May 7, 3:23 AM PDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 323 AM PDT MON MAY 7 2012 .SYNOPSIS...OFFSHORE FLOW IS EXPECTED TO CONTINUE TODAY WITH MOSTLY CLEAR SKIES AND WARM TEMPS. COASTAL LOW CLOUDS...FOG...AND COOLER TEMPS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AS A WEAK TROUGH MOVES INTO THE PACIFIC NORTHWEST. && .DISCUSSION...VERY FEW CHANGES NEEDED TO THE CURRENT FCST. THE MAIN CHALLENGE CONTINUES TO BE THE EXTENT OF STRATUS DEVELOPMENT OVER THE NEXT SEVERAL DAYS. STRONG RIDGE OF HIGH PRESSURE OVERHEAD TODAY...WITH THE RIDGE AXIS PASSING BY LATER TODAY. THE RIDGE BEGINS TO FLATTEN IN RESPONSE TO SEVERAL WEAK SHORTWAVES PASSING BY TO THE NORTH. THE DAMPENING OF THE RIDGE WILL RESULT IN SLIGHTLY LOWER HEIGHTS AND A SWITCH TO AN ONSHORE GRADIENT. MORE OF A MARINE PUSH IS EXPECTED LATER TODAY AND OVERNIGHT...AND AGAIN LATE TUE AND WED. FOG AND PERHAPS A LITTLE DRIZZLE ALONG THE IMMEDIATE COAST IS EXPECTED AS THE MARINE LAYER DEEPENS. THE RIDGE BEGINS TO POKE BACK UP BY THU...WITH BUILDING HEIGHTS AND MORE OF AN OFFSHORE COMPONENT INTO NEXT WEEKEND. JCA && .AVIATION...PATCHY FOG WILL DEVELOP ACROSS CEC AND ACV EARLY THIS MORNING REDUCING VISIBILITIES AND/OR CEILINGS TO MVFR AND IFR CONDITIONS. ONCE THE FOG DISSIPATES LATER THIS MORNING VFR CONDITIONS WILL PREVAIL AT THE AIRPORTS THROUGH THIS EVENING. LIGHT WINDS ARE OCCURRING AT THE AIRPORTS EARLY THIS MORNING. THERE IS A STRONGER SUBSIDENCE INVERSION AT THE LOWER HEIGHTS THIS MORNING THAN THERE WAS 24 HRS AGO. && .MARINE...A HIGH PRESSURE SYSTEM WILL PERSIST OFFSHORE AND CONTINUE INTERACTING WITH A THERMAL TROUGH LOCATED OVER LAND. THE COMBINATION OF THESE TWO FEATURES WILL MAINTAIN THE TIGHT PRESSURE GRADIENT AND MODERATE TO STRONG NORTHERLY WINDS OVER THE WATERS THROUGH THE PERIOD. THE PRESSURE GRADIENT WILL BEGIN TO TIGHTEN FURTHER TUESDAY AFTERNOON RESULTING IN THE WINDS INCREASING ACROSS THE OUTER WATERS TO GALE CONDITIONS BY TUESDAY NIGHT. THEREFORE A GALE WATCH IS IN EFFECT OVER THE OUTER WATERS BEGINNING TUESDAY EVENING. A SMALL CRAFT ADVISORY AND HAZARDOUS SEAS WARNING CONTINUES IN EFFECT OVER THE OUTER WATERS THROUGH TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY CONTINUES OVER THE SOUTHERN INNER WATERS THROUGH THIS AFTERNOON. && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY PZZ455-470-475. HAZARDOUS SEAS WARNING PZZ470-475. GALE WATCH PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, May 7, 4:30 AM PDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 430 AM PDT MON MAY 7 2012 CAZ001>004-076-081230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 430 AM PDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:06 PM PDT | Hazardous Seas Warning | EKA | 15 hr | |
| May 7, 2:43 AM PDT | Gale Watch | EKA | 24 hr | |
| May 7, 2:10 PM PDT | Small Craft Advisory | EKA | 37 hr |
Nearby
Hazardous Seas Watches in California, 2012Every hazardous seas watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.